ARCH-type bilinear models with double long memory
Liudas Giraitis () and
Donatas Surgailis
Stochastic Processes and their Applications, vol. 100, issue 1-2, 275-300
Abstract:
We discuss the covariance structure and long-memory properties of stationary solutions of the bilinear equation Xt=[zeta]tAt+Bt,(*), where are standard i.i.d. r.v.'s, and At,Bt are moving averages in Xs, s
Keywords: ARCH; processes; Bilinear; models; Long; memory; Volterra; series; Functional; limit; theorems (search for similar items in EconPapers)
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (29)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304-4149(02)00108-4
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:spapps:v:100:y::i:1-2:p:275-300
Ordering information: This journal article can be ordered from
http://http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01
Access Statistics for this article
Stochastic Processes and their Applications is currently edited by T. Mikosch
More articles in Stochastic Processes and their Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().